# SDR UIEA2015032800192

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 67,639 hours, 12,104 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INDICATION.  IAW QRH FIRE BOTTLE DISCHARGED.  PERFORMED INSPECTION OF APU COMPARTMENT FOR EVIDENCE OF FIRE IAW MM 49-11-00.  NO EVIDENCE OF FIRE NOTED.  PERFORMED FIM PROCEDURE IAW CMC MSG 26005.  PERFORMED APU COMPARTMENT CLEANING PROCEDURE AFTER FIRE EXTINGUISHER DISCHARGE IAW MM.  APU & APU FIRE EXTINGUISHING SYST DEFERRED.
